Die Auflösung der rationalen Singularitäten holomorpher Abbildungen. (German) Zbl 0159.37703

Full Text: DOI EuDML


[1] Artin, M.: On isolated rational singularities of surfaces. Am. J. Math.88, 129-136 (1966). · Zbl 0142.18602
[2] Atiyah, M. F.: On analytic surfaces with double points. Proc. Roy. Soc. A,247, 237-244 (1958). · Zbl 0135.21301
[3] Brieskorn, E.: Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann.166, 76-102 (1966). · Zbl 0145.09402
[4] ?? Rationale Singularitäten komplexer Flächen. Invent. math.4, 336-358 (1968). · Zbl 0219.14003
[5] ?? Beispiele zur Differentialtopologie von Singularitäten. Invent. math.2, 1-14 (1966). · Zbl 0145.17804
[6] Cartan, H.: Familles d’espaces complexes et fondements de la Géométrie Analytique. Séminaire Henri Cartan, 13e année, 1960/61.
[7] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I. Ann. of Math.79, 109-203 (1964). · Zbl 0122.38603
[8] ??, and H. Rossi: On the equivalence of imbeddings of exceptional complex spaces. Math. Ann.156, 313-333 (1964). · Zbl 0136.20801
[9] Hirzebruch, F.: Über Singularitäten komplexer Flächen. Rend. Mat. e Appl.25, 213-232 (1966). · Zbl 0165.24101
[10] Klein, F.: Vorlesungen über das Ikosaeder und die Auflösung der Gleichungen vom fünften Grade. Leipzig: Teubner 1884. · JFM 16.0061.01
[11] Kostant, B.: The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group. Amer. J. Math.81, 973-1032 (1959). · Zbl 0099.25603
[12] Milnor, J.: Singular points of complex hypersurfaces. Erscheint demnächst. · Zbl 0184.48405
[13] Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. Math. de l’Institut des Hautes Etudes Sci. No. 9, Paris 1961. · Zbl 0108.16801
[14] Noether, M.: Über eine Classe von auf die einfache Ebene abbildbaren Doppelebenen. Math. Ann.33, 525-545 (1889). · JFM 21.0827.01
[15] Remmert, R.: Über stetige und eigentliche Modifikationen komplexer Räume. Coll. de Topologie, Strasbourg 1954.
[16] Serre, J. P.: Algèbres de Lie semi-simples complexes. New York: Benjamin 1966. · Zbl 0144.02105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.